# SDR SWAA990698

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521C
- Condition: Delamination
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND LT AILERON TAB DELAMINATED AT TRAILING EDGE I/B SIDE.  REMOVED AND REPLACED TAB PER MM.
